# SDR 0704009

- Difficulty date: October 3, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice Plate
- Condition: Cracked
- Location: Floorbeam
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE CRACKED BS 540 AT S21L-S22L.
